Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 305164, 6 pages
Research Article

Energy Conditions for Hamiltonicity of Graphs

1School of Mathematics & Computation Sciences, Anqing Normal College, Anqing 246011, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 25 December 2013; Accepted 22 January 2014; Published 6 March 2014

Academic Editor: Wenwu Yu

Copyright © 2014 Guidong Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guidong Yu, Gaixiang Cai, Miaolin Ye, and Jinde Cao, “Energy Conditions for Hamiltonicity of Graphs,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 305164, 6 pages, 2014.